# SDR 2013FA0000424

- Difficulty date: June 30, 2013
- Submitted: July 29, 2013
- Operation: General aviation
- Aircraft: N405MR
- Make and model: Bell 206L-4
- Aircraft serial: 52391
- Aircraft time: 2,536 hours
- Engine: Allsn 250C30P
- Engine time: 2,536 hours, 1,850 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Compressor
- Part time: 2,536 hours, 1,850 cycles
- Component: Compressor, Rroyce
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

A/C WAS ON A BRAVO TOUR,  PILOT HEARD A BANG FOLLOWED BY A POWER LOSS AND ENTERED A AUTOROTATION TO THE RIVER EMERGANCY FLOATATION ACTIVATED AND A LANDING WAS MADE.  FOUND NR 2 ENGINE COMPRESSOR BEARING FAILED.
